# SDR GTIA2018071902751

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 46,296 hours, 21,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON LANDING / TAXI IN, CHEMICAL / GLYCOL LIKE ODOR. PERFORMED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM (ECS) IAW AMM 21-00-00-615-002-A. NO DEFECTS NOTED AT THIS TIME.
